# SDR SWI2023F00184

- Difficulty date: June 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 47,772 hours, 31,273 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD DRAG ANGLE IS CRACKED ON AFT END AT APPROXIMATELY 67.5% REAR SPAR DATUM, WL 102.5. (FILED CLOSED)COMPLIED WITH REPAIRS TO  RH FWD VERTICAL STABILIZER TO FUSELAGE ATTACHMENT DRAG ANGLE PER SRM TASK 55-31-00-201-001-A01, AND  REO 670-55-31-165 REV --, DATED 08-10-2023. COMPLETED STRUCTURAL MAJOR REPAIR RII FORM 51-900-1002-SKY.  MAJOR REPAIR FORM M-337 ALSO COMPLETED.
